# SDR 2022FA0000572

- Difficulty date: October 6, 2022
- Submitted: October 6, 2022
- Operation: General aviation
- Aircraft: N45GX
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9459
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Condition: Failed
- Location: Brake Line
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE BRAKE LINE THAT ATTACHES TO THE #1 BRAKE ASSEMBLY HAS A RESTRICTOR THAT CONNECTS UP STREAM "TO THE BRAKE LINE". THERE IS AN O-RING SEAL INSTALLED IN BETWEEN THE RESTRICTOR AND THE BRAKE LINE (RESTRICTOR PIN FCLX05333008). THE SPECIAL LINE ASSEMBLY HAS THREADS INTO THE LINE ASSEMBLY MANIFOLD WHERE THE RESTRICLOR ATTACHES WITH O-RING SEAL INSTALLED. THE HOLE AND THREADS ARE NOT SQUARE THEREFORE THERE IS A GAP IN BETWEEN THE BRAKE LINE ASSEMBLY AND THE RESTRICLOR ON ONE SIDE OF THE INSTALLATION (SHOULD BE PERFECTLY FLAT). YOU CAN ACTUALLY SEE THE O-RING SEAL AFTER THE RESTRICTOR IS TORQUED INTO PLACE AND YOU CAN GET A FEELER GAGE IN BETWEEN THE TWO ALSO. WE HAD CHANGED THE O-RING SEAL BACK IN 2015 DUE TO O-RING LEAK BUT DIDN'T DISCOVER OR SEE THE GAP. OVER YEARS OF USE, THE A-RING SEAL FINALLY BLEW OUT AGAIN CAUSING A HYDRAULIC MESS AND WE MISSED A FLIGHT BECAUSE OF THE ISSUE. I'VE CONTACTED BOMBARDIER AND ASKED THEM TO INVESTIGATE IN CASE AND ENSURE THIS IS NOT A ONE OFF ISSUE, BUT I CAN'T GET ANYBODY INTERESTED IN AN INVESTIGATION OF THE DEFECTIVE PART; I'VE ASKED FOR A DATABASE SEARCH LO SEE IF THIS COULD BE A FLEET ISSUE, OR A SAMPLING FROM THE FLEET, ZERO FEEDBACK PROVIDED. A NEW BRAKE LINE, ORING SEAL, AND RESTRICTOR WERE OBTAINED FROM SAFRAN (LANDING GEAR MFG), PURCHASED THROUGH BOMBARDIER THE AIRCRAFT MANUFACTURE AND CONDITION WAS CORRECTED. WE OPERATE TWO GLOBAL EXPRESS AIRCRAFT AND THIS CONDITION WAS ONLY FOUND ON ONE OUT OF TOTAL OF EIGHT BRAKE LINES. EVEN THOUGH THIS CONDITION HAS BEEN PRESENT SINCE AIRCRAFT WAS NEW, I STILL HAD TO PURCHASE THE TWO REPLACEMENT PARTS($ 11,321.00). IN MY OPINION, THIS CONDITION IS A LACK OF QUALITY, AND IS A DEFECT.
